Group by: Item Type | Date | No Grouping
Jump to: Article | Monograph | Thesis
Number of items: 5.


Gaillac, Christophe and Gautier, Eric (2022) Adaptive estimation in the linear random coefficients model when regressors have limited variation. Bernoulli journal, vol. 28 (n° 1). pp. 504-524.

Gaillac, Christophe and Gautier, Eric (2021) Estimates for the SVD of the Truncated Fourier Transform on L2(cosh(b.)) and Stable Analytic Continuation. Journal of Fourier Analysis and Applications, vol.27 (n°4).

D'Haultfoeuille, Xavier, Gaillac, Christophe and Maurel, Arnaud (2021) Rationalizing Rational Expectations: Characterizations and Tests. Quantitative Economics, vol.12 (n°3). pp. 817-842.


Gaillac, Christophe and Gautier, Eric (2021) Non Parametric Classes for Identification in Random Coefficients Models when Regressors have Limited Variation. TSE Working Paper, n. 21-1218, Toulouse


Gaillac, Christophe (2021) Some Problems Related to Random Coefficients Models and Data Combination in Economics. Toulouse School of Economics (Toulouse).

This list was generated on Fri Jun 21 23:45:44 2024 CEST.